# SDR ASMF20171005004

- Difficulty date: September 11, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 50,905 hours, 28,051 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 315A28001
- Part serial: 11424
- Condition: Leaking
- Location: Thrust Reverser
- Part time: 93 hours, 42 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, IT WAS DETECTED A LEAKAGE IN HYDRAULIC LOWER ACTUATOR AT ENGINE 1, THEREFORE MAINTENANCE PERSONNEL REPLACED LEFT ENGINE THRUST REVERSER INBOARD LOWER ACTUATOR IAW AMM 78-31-03, TESTED CORRECT.
